# SDR 9603369610

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Low Pressure
- Location: Tail Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND AFT TAIL SECTION EMERGENCY EVACUATION SLIDE WITH LOW PRESSURE.  REPLACED SLIDE.
